# SDR ASAA2025111162745

- Difficulty date: November 11, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zoen 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT TRANSITION PANEL BS 500 - 500I HAS CORROSION. GROUNDED - YES. REMOVED CORROSION ORIGINAL THICKNESS .040, REMOVED .040, REMAINING .000. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED DAMAGE TRANSITION PANEL, FABRICATED NEW REPAIR PARTS USING BAC 1496-444, PO: 1133815.1. ALODINED, PRIMED AND INSTALLED IAW SRM 53-00-53-2R-5.
